# SDR 2006UALA01562

- Difficulty date: August 10, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 31,738 hours, 11,817 cycles
- Engine: Iae V2527A5
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT ABORTED TAKEOFF AT APPROX 140 KNOTS DUE TO SUDDEN RIGHT TURN.  INITIATED HIGH SPEED ABORT.  REPLACED NR 3 BRAKE DUE TO E XCESSIVE DRAGGING.  REPLACED ALL MAIN LANDING GEAR TIRES DUE TO OVERHEAT, PERFORMED TSM TASK, NO ADDITIONAL FAULTS NOTED.
